Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 61, NWS Springfield, MO

April 24, 2007Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2007, 10:52 PM CDT for Oregon County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2007, 10:52 PM CDT (03:52 UTC)
Expired
Apr 24, 2007, 11:34 PM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Oregon County, MO

The radar

The Springfield radar (KSGF), 188 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 250352
SVRSGF
MOC149-250445-
/O.NEW.KSGF.SV.W.0061.070425T0352Z-070425T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1145 PM CDT.

* AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
  ROVER TO 11 MILES SOUTHEAST OF THAYER...MOVING NORTHEAST AT 40 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
  OF 70 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALTON BY 1105 PM CDT.

THE TOWNS OF COUCH...MYRTLE...GREER AND WILDERNESS ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3684 9174 3626 9147 3645 9094 3692 9113

$$

SCHAUMANN
2 follow-up statements
000 
WWUS53 KSGF 250410
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT TUE APR 24 2007

MOC149-250445-
/O.CON.KSGF.SV.W.0061.000000T0000Z-070425T0445Z/
OREGON MO-
1110 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR OREGON COUNTY...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASVILLE TO
MYRTLE...MOVING NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF OREGON
COUNTY...INCLUDING THE TOWNS OF GREER AND WILDERNESS.

DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHEASTERN MISSOURI.

LAT...LON 3684 9174 3642 9146 3645 9094 3692 9113

$$

SCHAUMANN
000 
WWUS53 KSGF 250434
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CDT TUE APR 24 2007

MOC149-250444-
/O.CAN.KSGF.SV.W.0061.000000T0000Z-070425T0445Z/
OREGON MO-
1134 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3684 9174 3642 9146 3645 9094 3692 9113

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 8:41 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 24, 8:41 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT TUE APR 24 2007

.UPDATE...

...SEVERE WEATHER UPDATE...

MAIN SEVERE THREAT FOR REST OF EVENING WILL BE WITH BROKEN
CONVECTIVE LINE ALONG HIGHWAY 65 CORRIDOR. SHEAR REMAINS FAVORABLE
FOR ORGANIZED UPDRAFTS AS MID LEVEL JET STREAK APPROACHES FROM THE
SOUTH AND LOW LEVEL JET CONTINUES TO STRENGTHEN. INSTABILITY
CONTINUES TO BE MARGINAL...WITH MLCAPES LIKELY AROUND 500 J/KG AHEAD
OF THIS LINE. RADAR TRENDS OVER THE LAST HOUR SUGGEST LITTLE IN THE
WAY OF SHEAR AND COLD POOL INTERACTIONS. EXPECT THIS SCENARIO TO
CONTINUE AS INSTABILITY REMAINS MARGINAL. ONLY EXPECTING MARGINAL
SEVERE HAIL THREAT...WITH MARGINALLY SEVERE WIND GUSTS BEING THE
BIGGER THREAT GIVEN AT LEAST MODEST POTENTIAL FOR MOMENTUM TRANSFER
DOWN TO THE SURFACE. TORNADO THREAT HAS DIMINISHED GREATLY...BUT
CANNOT BE RULED OUT COMPLETELY WITH POTENTIAL SPIN-UPS ALONG THE
LINE. WILL BE CANCELLING TORNADO WATCHES 177 AND 178 SHORTLY AS THE
ATMOSPHERE BEHIND THIS LINE AS STABILIZED.

SCHAUMANN

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)

SEVERE WEATHER CHANCES WILL CONTINUE TO BE THE MAIN FOCUS THROUGH
THE SHORT TERM...AS A STRONG STORM SYSTEM OVER CENTRAL KANSAS AND
OKLAHOMA MOVES TOWARDS THE AREA.

CURRENTLY SCATTERED THUNDERSTORMS HAVE FORMED OVER CENTRAL MISSOURI
ALONG A SURFACE BOUNDARY. INSTABILITY IN GOOD OVER THIS AREA WITH
CAPE VALUES IN THIS AREA OVER 2000 J/KG. HOWEVER...THE 0-6KM BULK
SHEAR VERY WEAK WITH LESS THAN 20KTS OVER THE AREA. WITH THE LOW
SHEAR THE STORMS ARE MORE PULSE IN NATURE. THE SHEAR IS NOT STRONG
ENOUGH TO SUPPORT ORGANIZED CONVECTIONS. THE SEVERE THREAT WILL BE
LIMITED WITHIN THESE STORMS THIS AFTERNOON. THIS ACTIVITY WILL
CONTINUE TO PUSH OFF TO THE NORTHEAST AND OUT OF THE AREA BY THE
EARLY EVENING HOURS.

ANOTHER AREA OF CONVECTION HAS FORMED OUT AHEAD OF A DRY LINE THAT
IS ASSOCIATED WITH AN AREA OF STRONG LOW PRESSURE IN CENTRAL KANSAS
AND OKLAHOMA. THERE IS BETTER SHEAR LOCATED OVER THIS AREA WITH
0-6KM BULK SHEAR OVER 60KTS IN PLACES. THERE IS ALSO A STRONG 250MB
AND 500MB JET OVER THIS AREA. AS THIS STORM SYSTEM MOVES TO THE
EAST...THESE FEATHERS WILL MOVE INTO THE WESTERN AND SOUTHERN
PORTION OF THE CWA. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER
THIS AREA. THE 0-1KM VECTOR SHEAR WILL APPROACH 25 TO 35KT THIS
EVENING. THE INSTABILITY WILL BE WEAKER THIS EVENING WITH CAPE
VALUES AROUND 1000 J/KG...HOWEVER WITH THE STRONG SHEAR OVER THE
AREA SUPERCELLS DEVELOPMENT WILL BE POSSIBLE. SEVERE HAIL AND
ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE SEVERE WEATHER
THIS EVENING.

WEDNESDAY THE STORM SYSTEM WILL CONTINUE TO PUSH EAST INTO THE
AREA...BRING ANOTHER CHANCE OF STRONG TO SEVERE WEATHER TO THE AREA.
THIS IS ALL DEPENDING ON HOW MUCH INSTABILITY CAN REDEVELOP
TOMORROW. WITH ON GO RAIN IN THE MORNING THIS MAY HELP STABILIZE THE
ATMOSPHERE AND LIMIT THE SEVERE THREAT TOMORROW. HOWEVER THERE COULD
BE A DRY PERIOD LATE IN THE MORNING THAT ALLOWS ENOUGH HEATING TO
OCCUR.

WISE

LONG TERM (THURSDAY THROUGH TUESDAY)

FOR THURSDAY THROUGH TUESDAY...WE SHOULD SEE SOME LINGERING
PRECIPITATION CHANCES FOR MUCH OF THURSDAY AS THE STRONG UPPER LEVEL
SYSTEM AFFECTING THE CENTRAL PORTIONS OF THE NATION TODAY BEGINS TO
LIFT TO THE NORTHEAST. WE WILL THEN SEE A BRIEF DRY PERIOD INTO
FRIDAY.

THE GFS AND ECMWF FINALLY HAVE TWO CONSECUTIVE RUNS THAT ARE SIMILAR
IN THE POSITION AND TIMING OF THE UPPER LEVEL SHORT WAVE THAT MOVES
INTO THE OZARKS FRIDAY NIGHT. THUS WENT AHEAD AND BUMPS
PRECIPITATION CHANCES INTO THE 20 PERCENT RANGE. LOOKS LIKE THE BEST
CHANCE OF RAINFALL REMAINS IN THE SOUTHWESTERN PORTIONS OF THE CWA.

THE REMAINDER OF THE WEEKEND REMAINS DRY INCLUDING MONDAY WITH THE
NEXT SYSTEM AND ASSOCIATED COLD FRONT MOVING INTO PLAINS TUESDAY.

HATCH

&&

.AVIATION...

FOR THE 00Z KSGF/KJLN TAFS...THE TAF PERIOD STARTS OFF ACTIVE AS ON
GOING CONVECTION WITH SOME STRONG TO SEVERE STORMS ARE OCCURRING
OVER THE AREA. STORMS ARE MOVING TO THE NORTHEAST WITH STORMS
EXTENDING TO THE SOUTHWEST OF THE AREA. THIS ACTIVITY WILL CONTINUE
TO MOVE TO THE NORTHEAST THIS EVENING. THUNDERSTORMS WILL BE ONGOING
AT THE KJLN SITE FOR THE START OF THE TAF PERIOD WITH STORMS
POSSIBLE FOR THE NEXT FEW HOURS. A THUNDERSTORM HAS JUST PASSED THE
KSGF SITE...WITH ANOTHER ROUND OF THUNDERSTORMS OF TO THE SOUTH AND
WEST OF THE SITE. THESE STORMS WILL BE MOVING INTO THE KSGF TAF SITE
WITHIN THE NEXT FEW HOURS. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FOR THE REMAINDER OF THE TAF PERIOD. AS THE AREA OF STRONG
LOW PRESSURE OVER CENTRAL KANSAS AND OKLAHOMA CONTINUES TO MOVE INTO
AND THROUGH THE AREA.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 24, 9:20 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT TUE APR 24 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
920 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
    HAIL UP TO THE SIZE OF QUARTERS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
    ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  AREAS EAST OF A BOLIVAR TO TANEYVILLE LINE THROUGH 1 AM.

  DISCUSSION:

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
  CENTRAL AND SOUTH CENTRAL MISSOURI LATE THIS EVENING. WIND GUSTS
  TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH
  THESE STORMS. ISOLATED TORNADOES WILL ALSO REMAIN POSSIBLE.

  THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BEGIN TO DECREASE
  AFTER MIDNIGHT...HOWEVER THUNDERSTORMS WILL CONTINUE THROUGH THE
  OVERNIGHT HOURS. DUE TO THE VERY MOIST ENVIRONMENT IN PLACE...SOME
  LOCALLY HEAVY RAINFALL IS POSSIBLE. SOME OF THE THUNDERSTORMS
  COULD PRODUCE AN INCH OR MORE OF RAIN IN AN HOUR OR LESS...WHICH
  COULD LEAD TO SOME LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THE MAIN LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
  THROUGH THE REGION ON WEDNESDAY. THERE WILL BE A CHANCE OF
  ADDITIONAL THUNDERSTORM DEVELOPMENT ON WEDNESDAY AND WEDNESDAY
  NIGHT ACROSS THE OZARKS. THE SEVERITY OF THE STORMS WILL BE
  LARGELY DEPENDENT ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE
  DAY DUE TO THE ONGOING RAIN CHANCES AND EXPECTED CLOUD COVER. IF
  ENOUGH HEATING CAN TAKE PLACE DURING THE DAY AND INSTABILITY CAN
  BE REALIZED...THEN SEVERE THUNDERSTORMS WITH LARGE HAIL AND
  DAMAGING WINDS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE POSSIBLE EAST OF A BOLIVAR TO
  TANEYVILLE LINE THROUGH 1 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

In the hours before

Local storm report, Apr 24, 8:26 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HEAVY RAIN       5 SW SPRINGFIELD        37.15N 93.35W
04/24/2007  E1.00 INCH       GREENE             MO   BROADCAST MEDIA

            ONE INCH OF RAINFALL WITHIN THE LAST 15 MINUTES.

&&

GAGAN
Local storm report, Apr 24, 8:57 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             ROGERSVILLE             37.12N 93.06W
04/24/2007  E0.75 INCH       WEBSTER            MO   AMATEUR RADIO

            ALSO ESTIMATED 40 MPH WINDS.

&&

GAGAN
Local storm report, Apr 24, 9:08 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
04/24/2007  M2.25 INCH       SANGAMON           IL   PUBLIC

            MEASURED ON THE NORTH SIDE OF SPRINGFIELD.

&&

GAGAN
Local storm report, Apr 24, 9:11 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HEAVY RAIN       SPRINGFIELD             37.20N 93.29W
04/24/2007  M2.25 INCH       GREENE             MO   PUBLIC

            MEASURED ON THE NORTH SIDE OF SPRINGFIELD.

&&

GAGAN
Local storm report, Apr 24, 9:14 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
04/24/2007                   GREENE             MO   NWS EMPLOYEE

            ROAD CLOSED EARLIER THIS EVENING AT SUNSHINE AND WEST
            BYPASS.

&&

GAGAN
Local storm report, Apr 24, 9:52 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     GOLDEN CITY             37.39N 94.09W
04/24/2007                   BARTON             MO   EMERGENCY MNGR

            WIND DAMAGE FROM 2W TO 1N OF GOLDEN CITY. ONE HALF MILE
            WIDE PATH OF DAMAGE. POSSIBLE TORNADO. THREE STRUCTURES
            AND ONE HOME DAMAGED. A FEW TREES DOWN. NO INJURIES.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:06 PM CDTSevere Thunderstorm WarningSGFHickory, Polk39 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningSGFDallas, Polk62 min
Apr 24, 8:03 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory57 min
Apr 24, 8:04 PM CDTFlash Flood WarningSGFPolk6 hr
Apr 24, 8:12 PM CDTFlash Flood WarningSGFGreene6 hr
Apr 24, 9:26 PM CDTSevere Thunderstorm WarningSGFOzark68 min
Apr 24, 9:26 PM CDTSevere Thunderstorm WarningSGFWebster, Wright64 min
Apr 24, 9:44 PM CDTSevere Thunderstorm WarningSGFDouglas61 min
Apr 24, 9:54 PM CDTTornado WarningSGFDouglas38 min
Apr 24, 10:12 PM CDTFlash Flood WarningSGFCamden, Laclede, Pulaski6 hr
Apr 25, 4:02 PM CDTSevere Thunderstorm WarningSGFJasper12 min
Apr 25, 4:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 25, 5:07 PM CDTTornado WarningSGFCedar, St. Clair20 min
Apr 25, 6:34 PM CDTFlash Flood WarningSGFBenton, Hickory, St. Clair6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.